Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.530
pages 118-129

Bifurcations of Periodic Motions of Two-Link Wheeled Transport Robots

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

Краткое описание

Approximate analytic equations of limit cycles on invariant manifolds are constructed. Evolution of the system is studied.


Articles with similar content:

On a Method of Simplification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 12
Vladimir A. Krasnoshapka
NUMERICAL SOLUTION OF A SPACE FRACTIONAL ORDER SOLUTE TRANSPORT SYSTEM
Journal of Porous Media, Vol.21, 2018, issue 2
Shubham Jaiswal, S. Das, Manish Chopra
Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Alexey V. Kuntsevich
Study of Convergence of a Fuzzy Observation Algorithm for Multivariate Dynamical Systems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Nataliya N. Kussul
DISCRETE-CONTINUAL VARIATION-DIFFERENCE METHOD OF ANALYSIS FOR TWO-DIMENSIONAL AND THREE-DIMENSIONAL PROBLEMS OF STRUCTURAL ANALYSIS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Pavel A. Akimov, Alexander B. Zolotov